# SDR GTIA2024121638598

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 29,646 hours, 13,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT PACK 1 SUSPLECTED-C/W TSM 05-50-00-810-831-A, NO HISTORY , PERFORMED GVI ON #1 ENG AND APU  CONPARTMENT AND AIR INTAKE DUCT FOR OIL LEAKAGE , ALSO PERFORMED OPS TEST ON #1 ENGINE WITHOUT APU BLEED AROUND 10MINS , NO ODOR OR DEFEST NOTEDIAW AMM 71-01-00, 49-00-00 + 05-50-00
